MathSciNet Relay Station
MathSciNet bibliographic data
MR114975 (22 #5784) 34.00 (73.00)
Tumarkin, S. A. Asymptotic solution of a linear non-homogeneous second order differential equation with a transition point and its application to the computations of toroidal shells and propeller blades. Prikl. Mat. Meh. 23 1083--1094 (Russian); translated as J. Appl. Math. Mech. 23 1959 1549–1565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement